# SDR SWAA110733

- Difficulty date: February 9, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 71,255 hours, 62,684 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UPON LEVEL OFF AT FL 310 FLIGHT ATTENDANT REPORTED THERE WAS A STRONG ELECTRICAL SMOKE SMELL IN AFT CABIN.  VERIFIED GASPER FAN EMITTING ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
